# SDR AALA201812249005

- Difficulty date: December 20, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 34,533 hours, 13,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST PRESSURE WAS LOW DURING ARMING.  SERVICED THE THE DOOR ASSIST BOTTLE IAW MM 52-22-14.  SAFETY PINS INSTALLED AND REMOVED.
